# SDR REXA2012080501225

- Difficulty date: August 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 24,167 hours, 20,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cockpit Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOG COMING OUT OF COCKPIT VENTS.   PERFORMED OPS CHECK OF PACK IN ALL RANGES.  NO DEFECTS OR FOG NOTED AT THIS TIME PER AMM 21-51-00.
